# SDR AALA202308043516

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 27,690 hours, 11,163 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: AALA202308047690
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM CABIN WITH ACCESS SYSTEM OFF. LUBRICATED FLIGHT DECK DOOR PER AMM 52-51-00.
